# SDR MASA200600204

- Difficulty date: January 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 9,852 hours, 8,970 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21197688
- Part serial: 79C0823
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 6,835 hours, 5,981 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7385 IAD - LOSS OF CABIN PRESSURE AT FL 200.  MX R2 OVERHEAD CONTROL PNL AND CONTROLLER.
